[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) ::
mr 2021, 7(2): 263-278 Back to browse issues page
چندجمله‌ای‌های لژاندر بهبود یافته کسری در حل معادلات دیفرانسیل با مشتقات جزیی کسری با تأخیر زمانی
Zahra Barikbin 1, Ehsanullah Hemati2, Salameh Sedaghat3
1- Department of Applied Mathematics, Imam Khomeini International University, Qazvin, Iran , barikbin@sci.ikiu.ac.ir
2- Department of Mathematics, Shaikh Zayed University Education Faculty, Khost, Afghanistan
3- Imam Khomeini International University- Buein Zahra Higher Education Center of Engineering and Technology, Qazvin, Iran
Abstract:   (248 Views)
 In this paper, the pseudo-operational matrices of the integer and fractional derivative for the fractional alternative Legendre polynomials (FALPs) are introduced for the first time. These operational matrices and the Gauss-Legendre collocation method are used to solve a set of delay differential equations (DDEs) with fractional derivatives. Using operational and pseudo-operational matrices, DDE with fractional partial derivatives are reduced to the set of algebraic equations with unknown FALP coefficients. Finally, some examples are included to demonstrate the applicability of the method../files/site1/files/72/7Abstract(1).pdf
 
Keywords: Fractional alternative Legendre functions, pseudo-operational matrix of derivative, fractional delay differential equations, collocation method.
Full-Text [PDF 677 kb]   (50 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2020/03/15 | Accepted: 2021/03/13 | Published: 2021/09/1 | ePublished: 2021/09/1
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Barikbin Z, Hemati E, Sedaghat S. چندجمله‌ای‌های لژاندر بهبود یافته کسری در حل معادلات دیفرانسیل با مشتقات جزیی کسری با تأخیر زمانی. mr. 2021; 7 (2) :263-278
URL: http://mmr.khu.ac.ir/article-1-3066-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338